# SDR R61A2025082000355

- Difficulty date: July 31, 2025
- Submitted: August 20, 2025
- Operation: Air carrier
- Aircraft: N731YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000520
- Aircraft time: 22,632 hours, 15,975 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 17005663605
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PAX FLOOR STRUCTURE RT FLOOR SHEAR WEB CORRODED. MX REPLACED SILL IAW SRM 51-41-02, 51-43-04.
